EconPapers    
Economics at your fingertips  
 

Do high interest rates defend currencies during speculative attacks New evidence

Benedikt Goderis and Vasso Ioannidou ()

Journal of International Economics, 2008, vol. 74, issue 1, 158-169

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(07)00065-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Do High Interest Rates Defend Currencies During Speculative Attacks? New evidence (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:74:y:2008:i:1:p:158-169

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:74:y:2008:i:1:p:158-169